# SDR RAIA00204138

- Difficulty date: April 26, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 3,125 hours, 2,649 cycles
- Engine: Allsn AE3007A
- Engine time: 3,125 hours, 2,649 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 23061825
- Condition: Clogged
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5299-STL- LEFT ENGINE FUEL IMPENDING BYPASS MESSAGE. MAINTENANCE REMOVED AND REPLACED FUEL FILTER.
